Mathematical Research Letters

Volume 20 (2013)

Number 3

On the modified mod $p$ local Langlands correspondence for $GL_2(\mathbb{Q}_{\ell})$

Pages: 489 – 500

DOI: http://dx.doi.org/10.4310/MRL.2013.v20.n3.a7

Author

David Helm (Department of Mathematics, University of Texas at Austin, Tx., U.S.A.)

Abstract

We give an explicit description of the modified mod $p$ local Langlands correspondence for $GL_2(\mathbb{Q}_{\ell})$ of [3], Theorem 5.1.5, where $p$ is an odd prime different from $\ell$.

2010 Mathematics Subject Classification

Primary 11F70. Secondary 22E50.

Full Text (PDF format)